# SDR ABXA9800289

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5925379502
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Part time: 732 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT WAS DIFFICULT TO LOCK IN FULL FORWARD POSITION.  SEAT SLID BACK ON INITIATION OF TAKEOFF ROLL.  SEAT UNLOCKED ON FINAL APPROACH INTO ILN WITH FIRST OFFICER FLYING AIRCRAFT.  LUBRICATED FIRST OFFICER'S SEAT LINKAGE.  SEAT OPERATES NORMALLY.  LOCKS IN ALL POSITIONS IAW DC 9 MM.
